| Model Number |
GMM-344L |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Laceration(s) (1946)
| Date of Event |
11/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, one day after an open incisional hernia, the suture broken while the patient was recuperating in the intensive care unit.There was a wound dehiscence due to the issue.The physician used another nylon suture from a different manufacturer to close the anterior fascia again.Hospitalization was extended.